# SDR 2007FA0000140

- Difficulty date: September 18, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737-300
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 69773671
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD CABIN STA 328+6, DOOR 2R AFT STOP FTG INTERCOSTAL TEE SUPPORT, CRACKED.  (K)
